Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The automorphisms of the holomorph of a finite abelian group


Author: W. H. Mills
Journal: Trans. Amer. Math. Soc. 85 (1957), 1-34
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0087657-1
MathSciNet review: 0087657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Anne P. Cobbe, On the cohomology groups of a finite group, Quart. J. Math. Oxford Ser. (2) vol. 6 (1955) pp. 34-47. MR 0068830 (16:947b)
  • [2] W. Dyck, Gruppentheoretische Studien, Math. Ann. vol. 20 (1882) pp. 1-44. MR 1510147
  • [3] Yu. A. Gol'fand, On the group of automorphisms of the holomorph of a group, Rec. Math. (Mat. Sbornik) N.S. vol. 27 (1950) pp. 333-350. MR 0038349 (12:390d)
  • [4] G. A. Miller, On the multiple holomorphs of a group, Math. Ann. vol. 66 (1908) pp. 133-142. MR 1511494
  • [5] -, Abstract definitions of all the substitution groups whose degrees do not exceed seven, Amer. J. Math. vol. 33 (1911) pp. 363-372. MR 1506130
  • [6] W. H. Mills, Multiple holomorphs of finitely generated abelian groups, Trans. Amer. Math. Soc. vol. 71 (1951) pp. 379-392. MR 0045117 (13:530a)
  • [7] -, On the non-isomorphism of certain holomorphs, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 428-443. MR 0054599 (14:946c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0087657-1
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society